# SDR VNAA202401050014

- Difficulty date: November 15, 2023
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N562NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15347
- Aircraft time: 20,359 hours, 18,246 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Skin
- Part number: SH6903310221
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REF TO TRFKE00ABL96:SRM-53-00-00-201-003_TYPE_1-2; PERM REPAIR BEFORE NEXT HMV - FUSELAGE LIGHTNING STRIKE DAMAGE - TYPE 1: DAMAGE ON SKIN ONLY BY THE NEXT HEAVY MAINTENANCE VISIT (HMV), PERFORM PERMANENT REPAIR PER SRM 53-00-00-201-003-A03 SECTION 5.A.(3) - PERMANENT DISPOSITION FOR FUSELAGE.  LIGHTNING STRIKES DAMAGE (2EAS) BTW FS 627 STGR22LH -STGR 23LH AND FS 391 BTW STGR 23LH TO STGR 24LH WERE REPAIRED PER CRJ 900 SRM 53-00-00-201-003-A03.
